# SDR USAASB99075

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING OPERATIONAL TEST OF EMERGENCY LGIHT SYSTEM, MAINTENANCE FOUND THE AFT ENTRY DOOR, AFT SERVICE DOOR AND THE LEFT OVERWING EXTERNAL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK M572, RIGHT SIDE, AND THE POWER SUPPLY M192, LEFT SIDE, IN THE AFT CARGO COMPARTMENT.  OPERATIONAL CHECK GOOD.  (M)
